Remarks on stability and saturated models
Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 165-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_34_2_165_169,
author = {J. Wierzejewski},
title = {Remarks on stability and saturated models},
journal = {Colloquium Mathematicum},
pages = {165--169},
year = {1975},
volume = {34},
number = {2},
doi = {10.4064/cm-34-2-165-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-34-2-165-169/}
}
J. Wierzejewski. Remarks on stability and saturated models. Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 165-169. doi: 10.4064/cm-34-2-165-169
Cité par Sources :